SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720


On the K-theory of the C*-algebras generated by the left representation of an Ore semigroup

Joachim Cuntz, Siegfried Echterhoff, Xin Li,
published 2012-01-24

We compute K-theory for semigroup C*-algebras. First, we prove a general theorem which covers a large class of cancellative semigroups. Our result describes the K-theory of reduced semigroup C*-algebras in terms of the K-theory for the reduced group C*-algebras of certain groups which are typically easier to handle. Then we apply our result to specific semigroups from algebraic number theory.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90